Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 62, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 2, 2014, 4:42 PM EDT for Lancaster County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2014, 4:42 PM EDT (20:42 UTC)
- Expired
- Jul 2, 2014, 5:45 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:48 PM EDT | TSTM WND DMG | Manheim, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 11:14 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1420 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
906
WUUS51 KCTP 022042
SVRCTP
PAC071-022145-
/O.NEW.KCTP.SV.W.0062.140702T2042Z-140702T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT WED JUL 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 545 PM EDT
* AT 442 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KLEINFELTERSVILLE TO NEAR COLUMBIA...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
EPHRATA...COLUMBIA...LITITZ...MOUNT JOY...MANHEIM...EAST
PETERSBURG...AKRON...SALUNGA-LANDISVILLE...DENVER...REAMSTOWN...
ROTHSVILLE...ADAMSTOWN...BRICKERVILLE...TERRE HILL...BROWNSTOWN...
BOWMANSVILLE...REINHOLDS...FIVEPOINTVILLE...SCHOENECK AND PENRYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4013 7606 4004 7650 4011 7652 4030 7620
4031 7614 4020 7597
TIME...MOT...LOC 2042Z 249DEG 19KT 4027 7622 4007 7649
$$
KF1 follow-up statement
225
WWUS51 KCTP 022127
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
527 PM EDT WED JUL 2 2014
PAC071-022145-
/O.CON.KCTP.SV.W.0062.000000T0000Z-140702T2145Z/
LANCASTER PA-
527 PM EDT WED JUL 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN LANCASTER COUNTY...
AT 526 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WYOMISSING TO ROTHSVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
EPHRATA...AKRON...DENVER...REAMSTOWN...ROTHSVILLE...ADAMSTOWN...TERRE
HILL...BROWNSTOWN...BOWMANSVILLE...REINHOLDS...FIVEPOINTVILLE...
SCHOENECK...FARMERSVILLE AND LANCASTER AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4013 7605 4008 7630 4028 7624 4030 7620
4031 7614 4020 7597
TIME...MOT...LOC 2126Z 249DEG 19KT 4034 7596 4015 7624
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:47 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 2, 3:47 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 347 PM EDT WED JUL 2 2014 .SYNOPSIS... SCATTERED THUNDERSTORMS WILL POSE A THREAT FOR DAMAGING WIND GUSTS AND HAIL THIS AFTERNOON AND EVENING. THE INTERACTION OF A SLOW MOVING COLD FRONTAL BOUNDARY AND ARTHUR WILL SUPPORT MORE SHOWERS AND THUNDERSTORMS ON THURSDAY...WITH HEAVY RAIN POSSIBLE MAINLY OVER EASTERN PORTIONS OF THE KEYSTONE STATE. HOWEVER...MUCH OF THE REGION WILL NOT BE IMPACTED BY ARTHUR AS IT TRACKS FAR ENOUGH OFF THE EASTERN SEABOARD. HIGH PRESSURE ACCOMPANIED BY COOLER AND LESS HUMID CONDITIONS WILL BRING A VERY COMFORTABLE AND DRY 4TH OF JULY HOLIDAY WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #384 REMAINS EFFECT UNTIL 7 PM EDT FOR MUCH OF CENTRAL PA. THUNDERSTORMS...SOME LOCALLY SEVERE...WILL CONTINUE THRU THE AFTERNOON AND INTO THE EVENING - MAINLY OVER CENTRAL AND EASTERN PORTIONS OF THE CWA. VERY UNSTABLE ATM WITH SB CAPES 3-4000 J/KG ARE SUPPORTING ROBUST UPDRAFTS WITH 50DBZ CORES OVER 30KFT AGL...RESULTING IN MARGINALLY SVR HAIL AND ISOLATED WND DMG. AN ORGANIZED ROTATING STORM PROMPTED A TORNADO WARNING AND TRACKED EWD ACRS E-CNTRL LYCOMING COUNTY INTO SULLIVAN COUNTY. SEVERAL REPORTS OF DMG WERE RECEIVED...WITH A FOLLOW UP SURVEY LKLY NEEDED TOMORROW. NEXT CONCERN IS POTENTIAL FOR ISOLATED FLASH FLOODING. MERGING AND BRIEF TRAINING OF CELLS /GIVEN SWLY LOW-MID LVL FLOW AHEAD OF WEAK FRONT/ COMBINED WITH PWS 1.5-2 INCHES SUGGESTS RAINFALL RATES WILL BE VERY INTENSE...PERHAPS 2-3 INCHES/HR. HAVE ADDED MENTION OF FF THREAT INTO HWO. FFG VALUES STILL A BIT HIGH/CONFIDENCE LOW FOR FF WATCH ATTM. LASTLY...HI VALUES ARE ~100F ACRS PORTIONS OF THE LWR SUSQ VLY. DECIDED TO HOLD OFF ON HEAT ADVY AND CONTINUE MENTION OF HIGH HX IN HWO. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 AM THURSDAY/... TSTM CVRG AND SVR/FF THREAT SHOULD WANE THIS EVENING WITH BLYR COOLING AND LOSS OF HEATING/INSTABILITY. LOW TEMPS WILL BE QUITE WARM AND MUGGY WITH PATCHY FOG. FOCUS WILL BEGIN TO SHIFT TO INTERACTION OF WEAK FRONTAL BOUNDARY ARTHUR...AND POTENTIAL FOR DEVELOPING MOD-HVY RAIN/PRE TYPE EVENT INTO THURSDAY. MODEL CONSENSUS QPF FAVORS THE SERN ZONES WITH HIGHER POPS OVERNIGHT INTO EARLY THURSDAY MORNING. && .LONG TERM /THURSDAY THROUGH WEDNESDAY/... LOWER DEWPOINTS EXPECTED ON THU...BUT DYNAMICS WILL BE ON THE INCREASE. WHILE THE STRONGEST DYNAMICS MAY TRACK WEST OF THE CWA INTO SOUTHERN ONTARIO...ENOUGH SUPPORT FOR LIKELY POPS ON THU. MOST LIKELY TOO FAR NW FOR A PRE TYPE EVENT...AS MENTION IN SHORT TERM SECTION ABOVE...BUT SOMETHING TO WATCH. IMPROVING CONDITIONS FOR LATE THU INTO FRIDAY...BUT LEFT SOME SHOWERS IN ACROSS THE EAST. WILL HAVE TO MONITOR THE AMOUNT OF CLDS FOR FRIDAY NIGHT INTO SAT...GETTING CONCERN ABOUT HOW MUCH COOL AIR IS ADVECTED SE ACROSS THE LAKES. EXPECT A NICE DAY ON SUNDAY. WENT WITH LOW CHC POPS ACROSS THE NORTH ON MONDAY...THEN ALL AREAS FOR TUE INTO WED...AS EC AND OTHER MODELS HINT AT A WEAK FRONT DROPPING SOUTHWARD. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... LCL TSTM IMPACTS WITH SUB-MVFR VISBY RESTRICTIONS WILL CONTINUE THRU THE AFTN/EVE. TSTM CVRG SHOULD DECREASE AFT 00Z GIVEN LOSS OF SFC HEATING/INSTABILITY. GUIDANCE IS IN FAVOR OF IFR OR LOWER RESTRICTIONS IN FOG/ST OVERNIGHT INTO EARLY THURS...BUT HAVE TRENDED TAFS MORE OPTIMISTICALLY /MAINLY MVFR VISBYS/ FOR NOW GIVEN PERSISTENCE AND LOW CONFIDENCE. LATER ISSUANCE MAY NEED TO ADJUST IF FOG/ST BECOME MORE PREVALENT. HUMID AIR REMAINS IN PLACE THROUGH THU. POTENTIAL REDUCTIONS IN FOG/HAZE EARLY SHOULD GIVE WAY TO VFR...WITH ANOTHER ROUND OF THUNDERSTORM IMPACTS PSBL DURING THE AFTN. LOOK FOR IMPROVING CONDS THU NIGHT WITH PREDOMINATELY VFR FLYING FRI INTO THE WEEKEND. OUTLOOK... FRI-SUN...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...MARTIN AVIATION...STEINBUGL
Hazardous weather outlook, Jul 2, 3:49 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 349 PM EDT WED JUL 2 2014 PAZ004>006-010>012-017>019-024-025-033-034-037-032000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA- 349 PM EDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026-027-035-041-032000- HUNTINGDON-MIFFLIN-FULTON-NORTHERN LYCOMING- 349 PM EDT WED JUL 2 2014 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ045-032000- SOUTHERN CLINTON- 349 PM EDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-042-046-049>053-056-058-063-064-032000- JUNIATA-FRANKLIN-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- 349 PM EDT WED JUL 2 2014 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION...THUNDERSTORMS WITH HEAVY RAINFALL MAY CAUSE ISOLATED FLASH FLOODING THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057-059-065-066-032000- DAUPHIN-LEBANON-YORK-LANCASTER- 349 PM EDT WED JUL 2 2014 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS THE LOWER SUSQUEHANNA VALLEY. TAKE EXTRA PRECAUTIONS IF WORKING OR SPENDING TIME OUTSIDE. THUNDERSTORMS WITH HEAVY RAINFALL MAY CAUSE ISOLATED FLASH FLOODING THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 2, 2:24 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 2 E CORNWALL 40.27N 76.37W
07/02/2014 LEBANON PA TRAINED SPOTTER
TREE UPROOTED ALONG RTE 419
&&
EVENT NUMBER CTP1400173
COLBERTLocal storm report, Jul 2, 2:34 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG KLEINFELTERSVILLE 40.31N 76.27W
07/02/2014 LEBANON PA TRAINED SPOTTER
TREES DOWN BETWEEN CORNWALL AND KLEINFELTERSVILLE
&&
EVENT NUMBER CTP1400174
COLBERTSpecial weather statement, Jul 2, 2:35 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT WED JUL 2 2014
PAZ058-021915-
SCHUYLKILL PA-
235 PM EDT WED JUL 2 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 234 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ONEIDA...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMAQUA...SHENANDOAH...MAHANOY CITY...FRACKVILLE...MCADOO...
HOMETOWN...TUSCARORA...ONEIDA...GRIER CITY-PARK CREST...ALTAMONT...
ENGLEWOOD...DELANO...NUREMBURG...SHEPPTON...BRANDONVILLE...
COALDALE...LOCUST LAKE STATE PARK...NEW BOSTON-MOREA...SHENANDOAH
HEIGHTS AND RINGTOWN.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 124 AND 139.
LAT...LON 4075 7624 4091 7626 4095 7621 4090 7605
4091 7600 4077 7582
TIME...MOT...LOC 1834Z 263DEG 11KT 4090 7616
JUNGLocal storm report, Jul 2, 2:49 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 N BENTON 41.24N 76.39W
07/02/2014 COLUMBIA PA 911 CALL CENTER
TREES DOWN ON CAMP LEVINE ROAD
&&
EVENT NUMBER CTP1400175
COLBERTSpecial weather statement, Jul 2, 3:17 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT WED JUL 2 2014
PAZ058-021945-
SCHUYLKILL PA-
317 PM EDT WED JUL 2 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 317 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCADOO...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMAQUA...MAHANOY CITY...MCADOO...HOMETOWN...TUSCARORA...ONEIDA...
GRIER CITY-PARK CREST...DELANO...SHEPPTON...BRANDONVILLE...
COALDALE...LOCUST LAKE STATE PARK...NEW BOSTON-MOREA...KELAYRES...
TRENTON...PARK PLACE AND MARY-D.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 127 AND 139.
LAT...LON 4075 7618 4091 7620 4093 7613 4090 7605
4091 7600 4077 7581
TIME...MOT...LOC 1917Z 255DEG 20KT 4086 7601
JUNGSpecial weather statement, Jul 2, 3:44 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT WED JUL 2 2014
PAZ059-022030-
LEBANON PA-
344 PM EDT WED JUL 2 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 344 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HARPER TAVERN...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...PALMYRA...ANNVILLE...MYERSTOWN...PLEASANT HILL...SAND
HILL...LEBANON SOUTH...CLEONA...AVON...RICHLAND...FREDERICKSBURG...
LICKDALE...FORT INDIANTOWN GAP...HARPER TAVERN...PENN NATIONAL RACE
COURSE...JONESTOWN...ONO AND AVON HEIGHTS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 78 BETWEEN MILE MARKERS 0 AND 8.
INTERSTATE 81 BETWEEN MILE MARKERS 82 AND 97.
LAT...LON 4030 7661 4044 7667 4048 7667 4052 7647
4036 7623
TIME...MOT...LOC 1944Z 251DEG 34KT 4040 7657
JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:05 PM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jul 2, 12:00 AM EDT | Special Weather Statement | CTP | Warren | 75 min |
| Jul 2, 12:30 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 60 min |
| Jul 2, 1:26 AM EDT | Flash Flood Warning | CTP | Warren | 3 hr |
| Jul 2, 1:59 AM EDT | Special Weather Statement | CTP | McKean | 76 min |
| Jul 2, 3:13 AM EDT | Special Weather Statement | CTP | Warren | 62 min |
| Jul 2, 11:22 AM EDT | Special Weather Statement | CTP | Schuylkill | 23 min |
| Jul 2, 11:34 AM EDT | Special Weather Statement | CTP | Sullivan | 26 min |
| Jul 2, 11:56 AM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| Jul 2, 11:57 AM EDT | Special Weather Statement | CTP | Franklin, Fulton | 63 min |
| Jul 2, 12:14 PM EDT | Special Weather Statement | CTP | Lycoming | 61 min |
| Jul 2, 12:30 PM EDT | Special Weather Statement | CTP | Schuylkill | 45 min |
| Jul 2, 12:36 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Montour, Northumberland, Union | 54 min |
| Jul 2, 1:01 PM EDT | Tornado Warning | CTP | Lycoming | 29 min |
| Jul 2, 1:14 PM EDT | Special Weather Statement | CTP | Franklin | 61 min |
| Jul 2, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 38 min |
| Jul 2, 1:24 PM EDT | Special Weather Statement | CTP | Lebanon | 51 min |
| Jul 2, 1:35 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 25 min |
| Jul 2, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 49 min |
| Jul 2, 2:35 PM EDT | Special Weather Statement | CTP | Schuylkill | 40 min |
| Jul 2, 3:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jul 2, 3:44 PM EDT | Special Weather Statement | CTP | Lebanon | 46 min |
| Jul 2, 5:25 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jul 2, 6:34 PM EDT | Areal Flood Advisory | CTP | Lancaster | 116 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.